A 47-year-old female asked:
I had a stent placed in april '12 and have had a cough since. In the last 3 months it has become productive, but clear. I take no cardiac meds.
1 doctor answer
Dr. Elden Rand answered
20 years experience in Cardiology
Stent,no meds,cough: Nonresolving cough needs evaluation. Common causes include sinus drainage or esophageal reflux.. More worrisome causes would include lung pathology including cancer or pulmonary embolism. Most patients who have stents placed should be on an ace inhibitor like Lisinopril - this can cause chronic cough. Aspirin and statins are also good post-stent meds; surprising that you are not on these.
Answered on Nov 7, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!